# SDR AU980322

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12113256
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LOWER CENTER SECTION FRAME/BULKHEAD CRACKED.  THE MAIN CRACKING WAS FROM THE OUTBOARD CUTOUT FOR THE RT MAIN LANDING GEAR LEG.  CRACKING WAS ALSO COMMENCING ON THE OPPOSITE CUTOUT AND ALSO ON THE OUTER EDGE WHERE THE OUTBOARD CASTING BOLTS TO THE FRAMES.
